# SDR DXTA2022092671080

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 120
- Aircraft serial: 680A0280
- Aircraft time: 1,310 hours, 861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 74113232
- Part serial: NSN
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: SCREW CAME OFF OF MAIN DOOR CONTROL ARM. CONTROL ARM IS SEPARATED AND CANNOT LIFT DOOR.// SIGNOFF//  REMOVED WORN FWD DOOR LIFT LINK ASSY PN: 7411323-2 SN: N/A AND INSTALLED NEW FWD DOOR LIFT LINK ASSY PN: 7411323-2 SN: N/A REF CE680A MM 52-15-15 AND IPC 52-15-00. INSTALLED DOOR LIFT LINK ASSY TO DOOR LIFT ARM USING NEW HARDWARE AS REQUIRED REF CE680A MM 52-15-15. PERFORMED OPERATIONAL CHECK OF MED REF CE680A MM 52-10-00, WITH NO DEFECTS NOTED.
